MathSciNet Relay Station
MathSciNet bibliographic data
MR1345197 60J05 (62F15 62J10 68U20)
Rosenthal, Jeffrey S. Rates of convergence for Gibbs sampling for variance component models. Ann. Statist. 23 (1995), no. 3, 740–761.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement